# SDR DALA2024060705859

- Difficulty date: June 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 111,236 hours, 16,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 199 2R DOOR COULDN'T ARM PER FLIGHT ATTENDANTS. CORRECTIVE ACTION: NIF AT THIS TIME. DOOR ARMED + DISARMED NML. A/C OK FOR SVC. (5902854)
